# SDR DALA13063490957

- Difficulty date: November 20, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 61,961 hours, 46,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 896-897
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, CORROSION FOUND ON RT CUSP WEB LBL 54 - 60 BETWEEN BS 896 - 897.  REPAIRED IAW SRM 53-05, FIG 131A-4, 51-30-2, 51-10-3 PAR. 14, 21, 38 AND PS-900-5-1 NR 4.
